# SDR FDEA201111164936

- Difficulty date: November 16, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK NR 1 Y0 BETWEEN FRAMES 48 TO 50 IS MISREPAIRED.  R & R SEAT TRACK ASSY IAW SRM 51-72-10 PAGES 1 TO 3, SRM 51-40-21 PAGES 7, 10, 36 AND SRM 51-49-00, PAGES 1 AND 2.
